I'm only taking 25mg for my SVT. I started 11 days ago, so it just really started kicking in this week. I've been feeling fine, but today I have pretty severe vertigo. I'm trying to decide if it's from the medication or maybe I'm getting some sort of infection (ear or something). I feel fine and have no other symptoms, but I'm tired of running into things and falling out of my chair at work. It's making me sick.
I too am taking Toprol and I have dizziness and my legs also feel weak at times. Maybe it is the Toprol. I take it for POTS (postural orthostatic tachycardia syndrome). I also take Diovan for blood pressure. I figured it was a combination of both. I wouldn't go so far as to call my dizziness vertigo. Things don't spin. I gues it's more like lightheaded but sometimes I have what I call extremely brief "brain spasms" or something. They last about a second but I feel really weird when it happens. It's like a 1 second blackout or something. Really weird....Does anyone every have anything like that?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.